MathSciNet Relay Station
MathSciNet bibliographic data
MR1163336 53C30 (53C22 53C35)
Sánchez, Cristián U. The invariant of Chen-Nagano on flag manifolds. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1237–1242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement